| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
A cc4204a, +19.0 diopter, intraocular lens was received with a lens tear on optic and haptic.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in vial, in liquid.Visual inspection found optic and haptic torn.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: d10 date in previous mdr (b)(6) 2020 is corrected to (b)(6) 2020.Claim#(b)(4).